# SDR QMLA2013091913135

- Difficulty date: September 19, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N382AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7029
- Aircraft time: 959 hours, 3,119 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 959 hours, 1,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HOUR INSPECTION, A CRACK WAS FOUND IN THE SKIN ADJACENT OF THE RT CANOPY WEB.  THE SKIN CRACK HAS APPROXIMATELY 30MM VISIBLE LENGTH PARALLEL TO INBD EDGE OF THE RT CANOPY WEB. IT TURNS OTBD ALONG THE TOP RADIUS OF THE CANOPY WEB. IT IS POSSIBLE THERE IS MORE LENGTH BENEATH THIS WEB. THE CRACK IS APPROXIMATELY LOCATED AT STA X845 AND BUTT LINE Y1000.
